# SDR HEEA967365

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B
- Aircraft serial: 3624
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO IDENT LIGHT AND NO LIGHT ON TEST. REPLACED PHOTOCELL V201.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  ADJUSTED POWER OUT AND FREQUENCY TO SPECS.  BENCH CHECK GOOD.
